Boots Paracetamol Tablets

Community images

Boots Paracetamol Tablets

Boots Paracetamol Tablets 500 mg are for the relief of headache, rheumatic pains, neuralgia and the symptoms of colds and flu.

> Show product information

80% positive

6 reviews from the community

Sorry, we couldn't find any offers

Review of "Boots Paracetamol Tablets"

published 02/05/2012 | xxfoxyredxx
Member since : 01/10/2006
Reviews : 2005
Members who trust : 311
About me :
Am currently popping loads of reviews on here from Dooyoo before that site crashes out completely! Happy to read and rate reviews as always....Christmas is a coming for all us all too soon eh! x Melanie x
Super
Pro A good, cheap, effective pain reliever
Cons Don't help me with migraines and bad muscle and joint pains
very helpful
Value for Money
Side effects
Effectiveness

"Banging on about paracetamols!"

Often I stock up on Paracetamols. I always seem to be coming down with something or other, I suffer with M.E and have a lot of aches and pains and get a lot of headaches too. I bought a couple of boxes of these last month only costing me 35p a box which I thought was a great, economical purchase.

The Packaging:

These come in a square blue and white coloured box and on the front of the box we are told that they are Boots Paracetamol '500mg' Tablets and that they are 'For the relief of mild to moderate pain and the symptoms of colds and flu' and there are 16 tablets within the box and there is a little picture of one of the tablets shown. Other information on the box includes being told what they can be used for, directions for taking them are given, the ingredients are listed and contact details for Boots are lited. Inside the box you get two white plastic and foil backed trays containing 8 tablets within each of them and a white leaflet telling us yet more warnings etc.

The Tablets:

Round in shape and not too thick these can be used for a variety of ailments. You can take them (according to the information stated on the back of the box) for headaches, migraine, neuralgia, toothache, sore throats, period pains, rheumatic and muscular aches and pains, sciatica, fibrotisis, lumbago, joint swelling and stiffness as well as colds and flu and to reduce a fever.

The Dosage with these is simple enough and very clearly stated. Children between the ages 6-11 years should take no more than half to one tablet up to four times a day and children over 12 years and adults can take one or two tablets up to four times a day.

I find these a decent size to swallow and not too heavy going with a huge gulp of water taken one at a time. I take these for headaches, hangovers, sore throats though I did stop taking them ages ago thinking they would help with my sore, achy and stiff back cos they simply do nothing for me in that respect sadly.

However for general headaches, sore throats and when I have a cold they do seem to help me rather alot to be fair to them. These are only meant to help with mild to moderate pain so taking that into consideration they do...just don't expect too much from them. When it comes to shifting a really bad migraine they don't for me, with a hangover I need a few tablets spaced out over time to help which is a bit rubbish cos in the meantime I have to suffer quite badly till they kick in lol.

These are though as I have said ok for mild to moderate pain, again period pains they help me with and when I had a slight temperature with a cold recently I did feel it helped to bring it down a bit so all in all yep they are worth the money in my opinion!

Only available from Boots.

This review is also posted on Dooyoo under this same username.

Community evaluation

This review was read 299 times and was rated at
100% :
> How to understand evaluation of this review
very helpful

Comments on this review

  • pgn0 published 02/05/2012
    Reminds me of a joke: Why are there no headache tablets in the jungle? Because the parrots eat them all. Boom boom!
  • mumsymary published 02/05/2012
    Much the same as other supermatket own brand paracetamol I find
  • Did you find this review interesting? Do you have any questions? Sign into your Ciao account to leave the author a comment. Log in

Most popular similar products

Product Information : Boots Paracetamol Tablets

Manufacturer's product description

Boots Paracetamol Tablets 500 mg are for the relief of headache, rheumatic pains, neuralgia and the symptoms of colds and flu.

Product Details

Type: All Round Pain

Type for Subname: Pain Relief

MPN: 5000167081688

Manufacturer: Boots

Ciao

Listed on Ciao since: 06/07/2010